| Model Number |
453938 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro mission drug-eluting stent systems were selected for treatment of a moderately calcified lesion (90% stenosis degree) in a moderately tortuous segment of the mid 1st diagonal artery.After pre-dilatation, the orsiro mission 2.5/35 was deployed at the target lesion.After post-dilatation, the second orsiro mission (complaint device) should have been inserted distal to the first stent but could not pass the previous implanted stent.The device was removed.
Additional Manufacturer Narrative
Combination product: yes.